Anonymous
Anonymous asked in HealthOther - Health · 4 weeks ago

Azthromycin side effects? In?

Has anyone took azthromycin ? Any side effects? I been awake since yesterday and couldn't sleep at night. .. I tried sleeping but started hearing sounds at first but then I tried again couldn't fall asleep. Also shortness in breath, headaches, and body feels numb...   Had bad cough but cough went a way little bit.. just having sad effects 

2 Answers

Relevance
  • 4 weeks ago

    i would talk to your doctor about it

  • 4 weeks ago

    Azithromycin or z packs is one of the safest most widely recommended antibiotic what you're experiencing friend is after you start taking an antibiotic all the germs in your body die! And it literally will make you feel poisoned.

    I doubt that you're having any kind of an allergy to azithromycin what you're feeling is the germs dying releasing toxins

Still have questions? Get your answers by asking now.